# SDR EISA96100

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Crossfeed
- Condition: Inoperative
- Location: Nr 3 Tank
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FUEL CROSSFEED VALVE INTRANSIT LIGHT REMAINED ILLUMINATED AFTER CROSSFEED OPERATIONS DIVERTED TO 'ICT'.  DEFERRED PER MEL 24-2 PLACARD NR 966.  (M)
